# SDR I5PA2024071088803

- Difficulty date: July 10, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 81,182 hours, 25,764 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 5897
- Condition: Inoperative
- Location: Lt Hf Radio
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HF INOPERATIVE,   REPLACED LH HF TRANSCEIVER
